Please use this identifier to cite or link to this item: https://oar.tib.eu/jspui/handle/123456789/2838
Files in This Item:
File SizeFormat 
813153743.pdf250.57 kBAdobe PDFView/Open
Title: A boundary control problem for the viscous Cahn-Hilliard equation with dynamic boundary conditions
Authors: Colli, PierluigiGilardi, GianniSprekels, Jürgen
Issue Date: 2014
Published in: Preprint / Weierstraß-Institut für Angewandte Analysis und Stochastik , Volume 1983, ISSN 2198-5855
Publisher: Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik
Abstract: A boundary control problem for the viscous Cahn-Hilliard equations with possibly singular potentials and dynamic boundary conditions is studied and first order necessary conditions for optimality are proved.
Keywords: Cahn-Hilliard equation; dynamic boundary conditions; phase separation; singular potentials; optimal control; optimality conditions; adjoint state system
DDC: 510
License: This document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.
Dieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.
Appears in Collections:Mathematik



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.